@article{ITA_1996__30_5_457_0, author = {Blanchet-Sadri, F.}, title = {On semidirect and two-sided semidirect products of finite $\mathcal {J}$trivial monoids}, journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications}, pages = {457--482}, publisher = {EDP-Sciences}, volume = {30}, number = {5}, year = {1996}, mrnumber = {1435733}, zbl = {0906.20039}, language = {en}, url = {http://archive.numdam.org/item/ITA_1996__30_5_457_0/} }
TY - JOUR AU - Blanchet-Sadri, F. TI - On semidirect and two-sided semidirect products of finite $\mathcal {J}$trivial monoids JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1996 SP - 457 EP - 482 VL - 30 IS - 5 PB - EDP-Sciences UR - http://archive.numdam.org/item/ITA_1996__30_5_457_0/ LA - en ID - ITA_1996__30_5_457_0 ER -
%0 Journal Article %A Blanchet-Sadri, F. %T On semidirect and two-sided semidirect products of finite $\mathcal {J}$trivial monoids %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 1996 %P 457-482 %V 30 %N 5 %I EDP-Sciences %U http://archive.numdam.org/item/ITA_1996__30_5_457_0/ %G en %F ITA_1996__30_5_457_0
Blanchet-Sadri, F. On semidirect and two-sided semidirect products of finite $\mathcal {J}$trivial monoids. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 30 (1996) no. 5, pp. 457-482. http://archive.numdam.org/item/ITA_1996__30_5_457_0/
1. Undecidability of the identity problem for finite semigroups, Journal of Symbolic Logic, 1992, 57, pp. 179-192. | MR | Zbl
, and ,2. Semidirect products of pseudovarieties from the univers al algebraist's point of view, Journal of Pure and Applied Algebra, 1989, 60, pp. 113-128. | MR | Zbl
,3. On iterated semidirect products of finite semilattices, Journal of Algebra, 1991, 142, pp. 239-254. | MR | Zbl
,4. Semigrupos Finitos e Álgebra Universal (Institute of Mathematics and Statistics of the University of São Paulo, 1992;
,Finite Semigroups and Universal Algebra (World Scientifîc, Singapore, 1994. | MR | Zbl
5. Free profinite semigroups over semidirect products, Izvestiya Vysshikh Učebnykh Zavedeniĭ Matematica, 1995, 1, pp. 3-31 | MR | Zbl
and ,6. Some logical characterizations of the dot-depth hierarchy and applications, Ph. D. Thesis, McGill University, 1989. | MR
,7. Games, equations and the dot-depth hierarchy, Computers and Mathematics with Applications, 1989, 18, pp. 809-822. | MR | Zbl
,8. On dot-depth two, RAIRO Informatique Théorique et Applications, 1990, 24, pp. 521-529. | Numdam | MR | Zbl
,9. Games, equations and dot-depth two monoids, Discrete Applied Mathematics, 1992, 39, pp.99-111. | MR | Zbl
,10. The dot-depth of a generating class of aperiodic monoids is computable, International Journal of Foundations of Computer Science, 1992, 3, pp. 419-442. | MR | Zbl
,11. Equations and dot-depth one, Semigroup Forum, 1993, 47, pp. 305-317. | MR | Zbl
,12. Equations and monoid varieties of dot-depth one and two, Theoretïcal Computer Science, 1994, 123, pp. 239-258. | MR | Zbl
,13. On a complete set of generators for dot-depth two, Discrete Applied Mathematics, 1994, 50, pp. 1-25. | MR | Zbl
,14. Equations on the semidirect product of a finite semilattice by a J-trivial monoid of height k, RAIRO Informatique Théorique et Applications, 1995, 29, pp. 157-170. | Numdam | MR | Zbl
,15. Some logical characterizations of the dot-depth hierarchy and applications, Journal of Computer and System Sciences, 1995, 51, pp. 324-337. | MR | Zbl
,16. Inclusion relations between some congraences related to the dot-depth hierarchy, Discrete Applied Mathematics, 1996, 68, pp. 33-71. | MR | Zbl
,17. Equations on the semidirect product of a finite semilattice by a finite commutative monoid, Semigroup Forum, 1994, 49, pp. 67-81. | MR | Zbl
and ,18. Languages of R-trivial monoids, Journal of Computer and System Sciences, 1980, 20, pp. 32-49. | MR | Zbl
and ,19. The dot-depth hierarchy of star-f ree languages is infinite, Journal of Computer and System Sciences, 1978, 16, pp. 37-55. | MR | Zbl
and ,20. A Course in Universal Algebra, Springer-Verlag, New York, 1981. | MR | Zbl
and ,21. Dot-depth of star-free events, Journal of Computer and System Sciences, 1971, 5, pp. 1-15. | MR | Zbl
and ,22. An application of games to the completeness problems for formalized theories, Fundamenta Mathematicae, 1961, 49, pp. 129-141. | MR | Zbl
,23. Automata, Languages, and Machines, Vol. A, Academie Press, New York, 1974; Vol. B, Academic Press, New York, 1976. | MR | Zbl
,24. On pseudovarieties, Advances in Mathematics, 1976, 79, pp. 413-418. | MR | Zbl
and ,25. Base non finie de variétés, in STACS'85, Lecture Notes in Computer Science, Springer-Verlag, Berlin, 1985, 182, pp. 180-186. | MR | Zbl
,26. First order logic andstar-free sets, Journal of Computer and System Sciences, 1986, 32, pp. 393-406. | MR | Zbl
and ,27. Variétés de Langages Formels, Masson, Paris, 1984; Varieties of Formal Languages, North Oxford Academic, London, 1986 and Plenum, NewYork, 1986. | MR | Zbl
,28. Hiérarchies de concaténation, RAIRO Informatique Théorique et Applications, 1984, 18, pp.23-46. | Numdam | MR | Zbl
,29. On semidirect products of two finite semilattices, Semigroup Forum, 1984, 28, pp.73-81. | MR | Zbl
,30. The Birkhoff theorem for varieties of finite algebras, Algebra Universalis, 1982, 14, pp. 1-10. | MR | Zbl
,31. The kernel of monoid morphisms, Journal of Pure and Applied Algebra, 1989, 62, pp. 227-268. | MR | Zbl
and ,32. Hierarchies of events of dot-depth one, Ph. D. Thesis, University of Waterloo, 1972. | MR
,33. Piecewise testable events in Proc. 2nd GI Conf., Lecture Notes in Computer Science, 1975, 33, Springer-Verlag, Berlin, pp. 214-222. | MR | Zbl
,34. Extension of the fundamental theorem of finite semigroups, Advances in Mathematics, 1973, 77, pp. 159-209.
,35. Finite semigroup varieties of the form V * D, Journal of Pure and Applied Algebra, 1985, 36, pp. 53-94. | MR | Zbl
,36. On a conjecture concerning dot-depth two languages, Theoretical Computer Science, 1992, 104, pp. 161-183. | MR | Zbl
and ,37. Classifying regular events in symbolic logic, Journal of Computer and System Sciences, 1982, 25, pp. 360-376. | MR | Zbl
,38. An application of the Ehrenfeucht-Fraïssé game in formal language theory, Mémoires de la Société Mathématique de France, 1984, 16, pp. 11-21. | Numdam | MR | Zbl
,39. Categories as algebra: an essential ingredient in the theory of semigroups, Journal of Pure andApplied Algebra, 1987, 48, pp. 83-198. | MR | Zbl
,40. Closure of varieties of languages under products with counter, Journal of Computer and System Sciences, 1992, 45, pp. 316-339. | MR | Zbl
,